# SDR YENA2024060300802

- Difficulty date: June 3, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 10,198 hours, 1,501 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015511
- Condition: Failed
- Location: Zone 400
- Part time: 8,275 hours, 1,410 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) 'ENG 1 FIRE LOOP A FAULT ECAM DURING CRUISE ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); FOUND BREAK IN ENG 1 AFT CORE FIRE LOOP A. REMOVED AND REPLACED AFT CORE LOOP A IAW AMM 23-12-17. OPS CHECK OK. MX-4 UPDATED PLACARD REMOVED, MDDR CLEARED.
